# SDR AALA202301202299

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-211
- Aircraft serial: 4050
- Aircraft time: 40,600 hours, 16,075 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR SLIDE ARMING LEVER LOOSE. MAINTENANCE TIGHTENED 3R DOOR SLIDE ARMING LEVER PER AMM 52-22-22.
